# SDR SWIA20231227024

- Difficulty date: October 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD CARGO RESTRAINT NET UNDER FLOOR MOUNT PLATE AT APROX. FS.533.00 AND STR. 23L CORRODED IN MULTIPLE SPOTS (MARKED)     (C-CHECK RO 12/23/2023)    FORWARD CARGO RESTRAINT NET UNDER FLOOR MOUNT PLATE AT APPROX. FS 533.00 AND STR. 23L, CORROSION REMOVED AND FOUND TO BE BEYOND LIMITS IAW CRJ 700 SRM 53-32-58-101-001-A01. MOUNT PLATE REPLACED WITH NEW PART, P/N SH670-33390-1 IAW CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01 AND DWG SH670-33600 REV. AD. SEE ATTACHED CONTINUATION CARD FOR SPECIFIC DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
